So, I finally called my OBGYN yesterday to let him know about my persistent nausea. He called back today, and, he is writing this off as possible GI issues. Really? Are you for real? Have you not noticed ANY connection between my GI and GYN issues lately? He said that maybe, possibly, it could be the progesterone. That doesn't make much sense to me-I've been on it for 2 months straight now...why would that be causing the "ill feelings" I've felt in the past 3 weeks. If he wants to chalk it up to side effects, I'd say it's the Lupron. But, I dunno. I've felt this way before...this is a familiar ill. This is not uncharted territory. So, I'll appease the Dr. and lay off the add back for the next few days. I have an appointment with him (not just a nurse) for this possible last shot. I'm not making any decisions about continuing until mid way through #3. Anyway, if his add back therapy theory doesn't pan out, I'll make sure he listens to me next Thursday. Who knows me best? I do, and I am not right in the pelvic area somewhere...and I don't think the GI is going to be able to do anything about it. So, do I just demand an ultrasound for peace of mind on my theory (a cyst)? What would you do? I hate this round and round. I mean, maybe there is some GI issues going on (my stomach also "burns" right below after meals, when I feel like eating)...but, they've always been tied to the GYN. I just have a hard time grasping all of this. I was almost in tears after I got off the phone today...sometimes I just feel like I am talking, and no one hears me.
Thanks for letting me vent. I think I needed it today.
#MicroblogMondays 143: Boots
5 hours ago